# SDR SWAA2013103121764

- Difficulty date: October 10, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,842 hours, 23,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 201804
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 DOOR SURROUND PANEL EMERGENCY EXIT LIGHT LENS BROKEN.  R & R LENS IAW AMM.
